Bulletin of the American Mathematical Society

The representation of lattices by modules

George Hutchinson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 79, Number 1 (1973), 172-176.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183534320

Mathematical Reviews number (MathSciNet)
MR0313138

Zentralblatt MATH identifier
0272.06011

Subjects
Primary: 06A30 13C99: None of the above, but in this section
Secondary: 18E20: Embedding theorems [See also 18B15]

Citation

Hutchinson, George. The representation of lattices by modules. Bull. Amer. Math. Soc. 79 (1973), no. 1, 172--176. https://projecteuclid.org/euclid.bams/1183534320


Export citation

References

  • 1. P. J. Freyd, Abelian categories: An introduction to the theory of functors, Harper's Series in Modern Math., Harper & Row, New York, 1964. MR 29 #3517.
  • 2. G. Hutchinson, Modular lattices and abelian categories. J. Algebra 19 (1971), 156-184. MR 43 #4880.